# SDR AALA202406035208

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 63,711 hours, 26,355 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 65448917
- Part serial: 6825
- Condition: Leaking
- Location: Hyd System
- Part time: 2,588 hours, 1,280 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLIGHT CONTROL SYSTEM- A LOW PRESSUREMLIGHT ILLUMINATED; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. REMOVED AND REPLACED SYSTEM-A FLIGHT CONTROL HYDRAULIC MODULE. OPERTIONAL AND LEAK CHECK GOOD.PER MM 27-09-21.
